Matija Kazalicki
Matija Kazalicki
Department of Mathematics, Faculty of Science, University of Zagreb, Croatia
math.hr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
There are infinitely many rational Diophantine sextuples
A Dujella, M Kazalicki, M Mikić, M Szikszai
International Mathematics Research Notices 2017 (2), 490-508, 2017
362017
More on Diophantine sextuples
A Dujella, M Kazalicki
Number Theory–Diophantine Problems, Uniform Distribution and Applications …, 2017
202017
Modular forms, de Rham cohomology and congruences
M Kazalicki, A Scholl
Transactions of the American Mathematical Society 368 (10), 7097-7117, 2016
122016
Rational Diophantine sextuples with square denominators
A Dujella, M Kazalicki, V Petričević
Journal of Number Theory 205, 340-346, 2019
92019
Rational Diophantine sextuples containing two regular quadruples and one regular quintuple
A Dujella, M Kazalicki, V Petričević
arXiv preprint arXiv:1904.00348, 2019
62019
Modular forms, hypergeometric functions and congruences
M Kazalicki
The Ramanujan Journal 34 (1), 1-9, 2014
42014
On a special case of Watkins’ conjecture
M Kazalicki, D Kohen
Proceedings of the American Mathematical Society 146 (2), 541-545, 2018
22018
Diophantine m-tuples in finite fields and modular forms
A Dujella, M Kazalicki
arXiv preprint arXiv:1609.09356, 2016
22016
Zeros of certain Drinfeld modular functions
M Kazalicki
Journal of Number Theory 128 (6), 1662-1669, 2008
22008
Supersingular zeros of divisor polynomials of elliptic curves of prime conductor
M Kazalicki, D Kohen
Research in the Mathematical Sciences 4 (1), 10, 2017
12017
2-adic and 3-adic part of class numbers and properties of central values of L-functions
M Kazalicki
Acta Arithmetica 147 (1), 51-72, 2011
12011
2-adic properties of modular functions associated to Fermat curves
M Kazalicki
Proceedings of the American Mathematical Society 139 (12), 4265-4271, 2011
12011
Rational quadruples
G Dražić, M Kazalicki
arXiv preprint arXiv:2002.02006, 2020
2020
ON A SPECIAL CASE OF WATKINS'CONJECTURE (vol 146, pg 541, 2018)
M Kazalicki, D Kohen
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 147 (10), 4563-4563, 2019
2019
Congruences for sporadic sequences and modular forms for non-congruence subgroups
M Kazalicki
Research in the Mathematical Sciences 6 (3), 28, 2019
2019
Corrigendum to “On a special case of Watkins’ conjecture”
M Kazalicki, D Kohen
Proceedings of the American Mathematical Society 147 (10), 4563-4563, 2019
2019
On rational Diophantine sextuples
A Dujella, M Kazalicki, M Mikić, M Szikszai
6th Croatian Mathematical Congress, 2016
2016
Congruent numbers and congruences between half-integral weight modular forms
M Kazalicki
Journal of Number Theory 133 (4), 1079-1085, 2013
2013
Modular parametrizations of certain elliptic curves
M Kazalicki, Y Sakai, K Tasaka
arXiv preprint arXiv:1212.6152, 2012
2012
The arithmetic of modular forms associated to Fermat curves
M Kazalicki
Arithmetic of Modular Forms and Elliptic Curves, 2011
2011
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20